It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lasik Eye Surgery Message Board


Lasik Eye Surgery Board Index


Hi everyone -

I'm 7 weeks post-LASIK and I have recently begun to notice a burning sensation in both eyes, which I assumed was dry eye, and was confirmed by my LASIK surgeon during my check-up two weeks ago. Prior to the check-up I was using Systane which I noticed would actually burn and sting temporarily. Knowing this, my doctor gave me Soothe XP and Optive to try out instead, 4 times a day. I have been using the Soothe but alarmingly, I have noticed that applying the drops causes my eyes to burn even more than the Systane did, as well as cause redness (which is also new). The pain and the bloodshot eyes seem to go away after 5 or 10 minutes, but the original dryness and irritation doesn't seem to be going away, but is rather getting worse.

I also notice that sometimes tearing up (with my own tears) caused by laughing hard or generally getting weepy also causes the painful burning feeling. I should also add that while both my eyes are apparently 20/20, my visual acuity is nowhere near as it was before, with definite blurriness, halos and starbursting at night. My surgeon said that the blurriness would sort itself out in time because collagen was still regrowing underneath the flap.

Is this normal at all? The discomfort and alarming redness after putting drops in has made me wary of using them at all. Any help appreciated!





All times are GMT -7. The time now is 09:59 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!